MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that dimension exl 200 enzymatic creatinine discordant results were obtained for eleven patients, and that results were reported to the physician(s).The customer repeated the same samples on an alternate dimension exl analyzer and noted that the repeat results were considered correct.The customer issued corrected reports.Siemens dispatched a customer service engineer (cse) to the customer site.The cse noted no malfunction, and proactive services were performed, including replacing the sample and reagent (r1 and r2) probes and sample transducer.The waste tubing was adjusted, alignments were verified, and no issue was noted.The dimension exl 200 was operating as specified.Siemens is investigating the event.
 
Event or Problem Description
The customer reported that dimension exl 200 enzymatic creatinine discordant results were obtained for eleven patients, and that results were reported to the physician(s).The customer repeated the same samples on an alternate dimension exl analyzer and noted that the repeat results were considered correct.The customer issued corrected reports.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00271 on 14-oct-2024.Additional information (28-oct-2024): siemens reviewed the quality control (qc) data and showed that qc was recovering intermittently low for both level 1 and level 3 and calibration data was acceptable for the assay.A siemens customer service engineer (cse) visited the site, performed services and resolved the issue.The customer ran qc, and results were within the specified limits.The potential cause of the enzymatic creatinine discordant results was due to failed probes (sample/reagent) and sample mixer.The dimension exl 200 analyzer is performing as specified, and no further evaluation of this analyzer is required.Siemens updated section h6 (investigation conclusions) to reflect the additional information.

Brand Name
DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key20446035
Report Number2517506-2024-00271
Device Sequence Number8026164
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown